Isoperimetric Inequalities and the Problem of Plateau.
Mathematische Annalen, Tome 222 (1976), pp. 97-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__222_162859,
author = {K. Steffen},
title = {Isoperimetric {Inequalities} and the {Problem} of {Plateau.}},
journal = {Mathematische Annalen},
pages = {97--144},
year = {1976},
volume = {222},
zbl = {0345.49024},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__222_162859/}
}
K. Steffen. Isoperimetric Inequalities and the Problem of Plateau.. Mathematische Annalen, Tome 222 (1976), pp. 97-144. http://geodesic.mathdoc.fr/item/MAN_1976__222_162859/